# SDR SWAA2025111925080

- Difficulty date: October 16, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED BTW BS 294.5 TO BS 296.5 BTW STR 8R TO STR 9R AT FWD GALLEY AREA.  REPLACED STUB FRAME LOCATED BTW BS 294.5 TO BS 296.5 BTW STR 8R TO STR 9R AT FWD GALLEY AREA IAW SRM 51-40-02, AND DWG 141A8370, SHEET 9, REV D.
